# SDR WX0A2014081672097

- Difficulty date: August 15, 2014
- Submitted: August 17, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 35,755 hours, 22,163 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT INOPERATIVE ROWS 16 - 20.  SECURED GND WIRE L1227B16N TO GND POINT 5202. OVERHEAD EMER LIGHTS CHECKED GOOD AT THIS TIME IAW AMM 33-53-00.  POWER SUPPLY REPLACED IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
